Teva Levothyroxine problems and Yellow Card Rep... - Thyroid UK

Thyroid UK
109,104 members126,723 posts

Teva Levothyroxine problems and Yellow Card Reporting

JennyRay
JennyRay

I was made very unwell by taking Teva Levothyroxine. I have reported it via the Yellow Card Scheme. There was a huge spike in problems reported in 2017. Teva's new formular was passed in October 2016. Why is nothing done!!!?

8 Replies
oldestnewest

Yes I had problems on Teva levo. and ’yellow carded’ it, perhaps altho a lot of forum members report it the vast majority are either ok on it, or don’t report it officially just swop from advice of likes of this forum. Even my pharmacist said he had patients who like me had ‘no teva’ put on prescription notes, so not sure what percentage of thyroid sufferers that might be!

SlowDragon
SlowDragonAdministrator

There have been hundreds of similar posts on how badly Teva affects some people

healthunlocked.com/search/p...

However, for some Teva works better than any other

It's a Marmite brand

I couldnt take teva but my pharmacist sent me teva twice and I couldnt take it back so took it and to my surprise it was fine, in fact I felt really well on the teva. Dont know if theyve switched but not doing to good on Activas,almus wockthart now but have done well on almus and wockthart in past. Very strange.

SPD1
SPD1
in reply to Angelic69

Hi there, i have just spotted your post, would you be kind enough to let me know what problems you were having with Actavis please, i have been on 150mcg of Actavis for the last 8 years and been absolutely fine up until about 8 weeks ago and then all of a sudden i am having all sorts of symptoms out of the blue having started a new batch which i took back to the chemist 3 times and changed for new batches again, after trying 3 nights of each batch, i have developed significant muscle twitching all over, arm and leg tremors, weakness in my legs, blurred vision with slight visual disturbances, transient palpitations, itching all over, waking in the early hours and not being able to get back to sleep and have become progressively more tired, it's Bizarre, i have spoke to Actavis twice who assure me they have not changed anything but i'm not sure i believe them! Have you experienced anything similar with them?

many thanks

SPD1
SPD1
in reply to SPD1

were you on Actavis for very long?

SPD1
SPD1
in reply to SPD1

sorry, forgot to mention Alarming hair shedding as well!! was thinking about Viviscal but there seemed to be mixed reviews about it, i know you say it's stopped fall but has it helped with new growth at all? thanks.

TEVA's earlier issue I understand was a completely different issue which has been sorted.

I found that Teva by and large made me feel well. My mood certainly was more up and I felt quite serene on it. The only problem I had was it made very constipated. It was as if nothing was moving in intestines, everything went on a stand still! I think that was down to one of the fillers in it and that because I have gut issues I wasn’t able to process it well. Shame because other than that I thought it was good.

You may also like...